# SDR MALA964916

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING A MAINTENANCE INSPECTION, CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPAIRS WERE COMPLETED BY REPLACING THE BATTERY PACKS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
